MathSciNet Relay Station
MathSciNet bibliographic data
MR1469086 11G18 (11F11 11F33)
Ling, San On the $\bold Q$-rational cuspidal subgroup and the component group of $J\sb 0(p\sp r)$. Israel J. Math. 99 (1997), 29–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement